# SDR SWIA201025268

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 26,018 hours, 36,404 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 8 IS CRACKED AT NR 2 INBOARD FUEL PANEL.  (C-CHECK)  REPAIRED RIGHT WING NR 2 INBOARD FUEL PANEL STRINGER 8 PER SRM.
